# SDR RAIA00501053

- Difficulty date: January 23, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 9,869 hours, 9,410 cycles
- Engine: Allsn AE3007A
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH318981
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ORF - NR 2 ENGINE WILL NOT START TRIED CROSS-BLEED AND APU.  MAINTENANCE REMOVED AND REPLACED BOTTOM IGNITER ON NR 2 ENGINE.
